# SDR P5CA9701123

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, INTERCOSTAL IN KEEL BEAM AREA HAS SEVERE CORROSION AT APPX BS 1460.  REMOVED AND REPLACED INTERCOSTAL IAW BOEING SRM 51-30-02.
